Almost commutative -algebras and derived brackets

  • Andrew James Bruce

    University of Luxembourg, Esch-Sur-Alzette, Luxembourg
Almost commutative $Q$-algebras and derived brackets cover
Download PDF

A subscription is required to access this article.


We introduce the notion of almost commutative -algebras and demonstrate how the derived bracket formalism of Kosmann–Schwarzbach generalises to this setting. In particular, we construct ‘almost commutative Lie algebroids’ following Vaıntrob’s -manifold understanding of classical Lie algebroids. We show that the basic tenets of the theory of Lie algebroids carry over verbatim to the almost commutative world.

Cite this article

Andrew James Bruce, Almost commutative -algebras and derived brackets. J. Noncommut. Geom. 14 (2020), no. 2, pp. 681–707

DOI 10.4171/JNCG/377